# SDR W8PA971260

- Difficulty date: July 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N950WP
- Make and model: Boeing 737301
- Aircraft serial: 23229
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 386
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK BS 386 - BS 392 AND BS 425 - BS 478, LBL 44, WL 208.  REMOVED DAMAGED SEAT TRACK FROM BS 386 - BS 478, LBL 45, WL 208 AND REPLACED PER SRM 53-00-52.  (X)
